본문 바로가기
KERD
논문KCI 등재

와파린 복용에 의한 피부 괴사

Warfarin Induced Skin Necrosis

0

조회

0

다운로드

4

인용

0

참고문헌

키워드

주제분류신경과학

초록

Warfarin is widely used for the prevention of cerebral infarction, especially in patients with atrial fibrillation or artificial valve. Although hemorrhagic problems are well known, skin necrosis is a rare complication. Failures of early diagnosis or management may lead to serious results. We report a case of skin necrosis induced by warfarin therapy.

Abstract

Warfarin is widely used for the prevention of cerebral infarction, especially in patients with atrial fibrillation or artificial valve. Although hemorrhagic problems are well known, skin necrosis is a rare complication. Failures of early diagnosis or management may lead to serious results. We report a case of skin necrosis induced by warfarin therapy.

참고문헌 (10)

  1. Gallerani M, "Non-haemorrhagic adverse reactions of oral anticoagulant therapy", Int J Cardiol, 49, pp.1~7 (1995)
  2. Chan YC, "Warfarin induced skin necrosis", Br J Surg, 87, pp.266~272 (2000)
  3. Gelwix TJ, "Warfarin-induced skin necrosis", Am J Emerg Med, 16, pp.541~543 (1998)
  4. Lewandowski K, "Protein C concentrate in the treatment of warfarin-induced skin necrosis in the protein C deficiency", Thromb Haemost, 71, pp.395~ (1994)
  5. McGehee WG, "Coumarin necrosis associated with hereditary protein C deficiency", Ann Intern Med, 101, pp.59~60 (1984)
  6. Srinivasan AF, "Warfarin-induced skin necrosis and venous limb gangrene in the setting of heparin-induced thrombocytopenia", Arch Intern Med, 164, pp.66~70 (2004)
  7. Kiehl R, "Hereditary antithrombin III (AT III) deficiency and atypical localization of a coumarin necrosis", Thromb Res, 45, pp.191~193 (1987)
  8. Bircher AJ, "Hypersensitivity reactions to anticoagulant drugs: diagnosis and management options", Allergy, 61, pp.1432~1440 (2006)
  9. Revelon G, "Acute swelling of the limbs: magnetic resonance pictorial review of fascial and muscle signal changes", Eur J Radiol, 30, pp.11~21 (1999)
  10. Jillella AP, "Reinstituting warfarin in patients who develop warfarin skin necrosis", Am J Hematol, 52, pp.117~119 (1996)

관련 논문AI추천

이 간행물의 다른 논문 (19건)